Ask an expert
Question

01 Jun 2011

vaginal bleeding
Hi,

I have had a re-occuring discharge for over a year now, it is white and thick, its sometimes itchy. I get this a week before my period starts and it ends with the period. I''ve used creams and antibiotics it still comes back. I am on evra patch contraceptives. Last month a week before my period started the discharge was there with traces of blood. This month a week after my period stopped i have slight trace of blood with discharge. Where could the blood be coming from, should I be worried....

Answer 391 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like recurrent thrush. SOme blood can be present due to the inflammation. Have a look at the Top 5 questions for ways of preventing recurrent thrush. You should of course have regular gynae check-ups to exclude other problems.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17789 votes
Vote